mental-health-icon
Clonazepam
Following the death of my mother I started taking petrol 0.25 mg for three weeks, and half for another week, and now I have halfed even the half dose, but I am getting tachycardia sometimes, will these symptoms resolve on their own after discontinuation?
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I sincerly advise you to consult a psychiatrist to avoid any withdrawal symptoms of benzodiazpine or relapse of symptoms.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please take treatment under consultation with a mental health specialist. Contact your psychiatrist for tapering down the dosage of petril 0.25mg. In case you want to switch to Homoeopathy please contact over phone
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.